About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 232484, 9 pages
http://dx.doi.org/10.1155/2013/232484
Research Article

Euler-Maclaurin Method for Linear Differential Equations with Piecewise Constant Arguments with One Delay: Stability and Oscillations

1School of Applied Mathematics, Guangdong University of Technology, Guangzhou 510006, China
2CSIB Software Technology Center, Administrative Commission of Guangzhou Tianhe Software Park, Guangzhou 510635, China

Received 17 January 2013; Revised 2 April 2013; Accepted 6 April 2013

Academic Editor: Chengming Huang

Copyright © 2013 Qi Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. de la Sen, “About the stabilization of a nonlinear perturbed difference equation,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 320302, 19 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. de La Sen, “On the robust adaptive stabilization of a class of nominally first-order hybrid systems,” IEEE Transactions on Automatic Control, vol. 44, no. 3, pp. 597–602, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. V. M. Marchenko and J. J. Luazo, “On the stability of hybrid differential-difference systems,” Differentsial'nye Uravneniya, vol. 45, no. 5, pp. 728–740, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. M. Shah and J. Wiener, “Advanced differential equations with piecewise constant argument deviations,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 4, pp. 671–703, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. L. Cooke and J. Wiener, “Retarded differential equations with piecewise constant delays,” Journal of Mathematical Analysis and Applications, vol. 99, no. 1, pp. 265–297, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. Dai and M. C. Singh, “On oscillatory motion of spring-mass systems subjected to piecewise constant forces,” Journal of Sound and Vibration, vol. 173, no. 2, pp. 217–232, 1994. View at Publisher · View at Google Scholar
  7. Y. Muroya, “Persistence, contractivity and global stability in logistic equations with piecewise constant delays,” Journal of Mathematical Analysis and Applications, vol. 270, no. 2, pp. 602–635, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. H. Liang and G. Q. Wang, “Oscillation criteria of certain third-order differential equation with piecewise constant argument,” Journal of Applied Mathematics, vol. 2012, Article ID 498073, 18 pages, 2012. View at Publisher · View at Google Scholar
  9. M. U. Akhmet and C. Büyükadalı, “Differential equations with state-dependent piecewise constant argument,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 11, pp. 4200–4210, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. U. Akhmet, D. Aruğaslan, and E. Yılmaz, “Stability in cellular neural networks with a piecewise constant argument,” Journal of Computational and Applied Mathematics, vol. 233, no. 9, pp. 2365–2373, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X. Fu and X. Li, “Oscillation of higher order impulsive differential equations of mixed type with constant argument at fixed time,” Mathematical and Computer Modelling, vol. 48, no. 5-6, pp. 776–786, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. U. Akhmet, “On the reduction principle for differential equations with piecewise constant argument of generalized type,” Journal of Mathematical Analysis and Applications, vol. 336, no. 1, pp. 646–663, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. U. Akhmet, “Integral manifolds of differential equations with piecewise constant argument of generalized type,” Nonlinear Analysis. Theory, Methods & Applications, vol. 66, no. 2, pp. 367–383, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. U. Akhmet, “Stability of differential equations with piecewise constant arguments of generalized type,” Nonlinear Analysis. Theory, Methods & Applications, vol. 68, no. 4, pp. 794–803, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. U. Akhmet, D. Arugaslanc, and E. Yılmaz, “Stability analysis of recurrent neural networks with piecewise constant argument of generalized type,” Neural Networks, vol. 23, no. 7, pp. 805–811, 2010. View at Publisher · View at Google Scholar
  16. J. Wiener, Generalized Solutions of Functional-Differential Equations, World Scientific Publishing, River Edge, NJ, USA, 1993. View at MathSciNet
  17. E. Ait Dads and L. Lhachimi, “Pseudo almost periodic solutions for equation with piecewise constant argument,” Journal of Mathematical Analysis and Applications, vol. 371, no. 2, pp. 842–854, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Y. Muroya, “New contractivity condition in a population model with piecewise constant arguments,” Journal of Mathematical Analysis and Applications, vol. 346, no. 1, pp. 65–81, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. U. Akhmet and E. Yılmaz, “Impulsive Hopfield-type neural network system with piecewise constant argument,” Nonlinear Analysis. Real World Applications, vol. 11, no. 4, pp. 2584–2593, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. W. Dimbour, “Almost automorphic solutions for differential equations with piecewise constant argument in a Banach space,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 6, pp. 2351–2357, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. C. Zhang and L. Jiang, “Remotely almost periodic solutions to systems of differential equations with piecewise constant argument,” Applied Mathematics Letters, vol. 21, no. 8, pp. 761–768, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. U. Akhmet, “Asymptotic behavior of solutions of differential equations with piecewise constant arguments,” Applied Mathematics Letters, vol. 21, no. 9, pp. 951–956, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. M. Z. Liu, M. H. Song, and Z. W. Yang, “Stability of Runge-Kutta methods in the numerical solution of equation u'(t)=au(t)+a0u([t]),” Journal of Computational and Applied Mathematics, vol. 166, no. 2, pp. 361–370, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Q. Wang and Q. Zhu, “Stability analysis of Runge-Kutta methods for differential equations with piecewise continuous arguments of mixed type,” International Journal of Computer Mathematics, vol. 88, no. 5, pp. 1052–1066, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. M. H. Song, Z. W. Yang, and M. Z. Liu, “Stability of θ-methods for advanced differential equations with piecewise continuous arguments,” Computers & Mathematics with Applications, vol. 49, no. 9-10, pp. 1295–1301, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  26. M. Song and M. Z. Liu, “Stability of analytic and numerical solutions for differential equations with piecewise continuous arguments,” Abstract and Applied Analysis, vol. 2012, Article ID 258329, 14 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. M. Z. Liu, J. Gao, and Z. W. Yang, “Oscillation analysis of numerical solution in the θ-methods for equation x'(t)+ax(t)+a1x([t-1])=0,” Applied Mathematics and Computation, vol. 186, no. 1, pp. 566–578, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  28. M. Z. Liu, J. F. Gao, and Z. W. Yang, “Preservation of oscillations of the Runge-Kutta method for equation x'(t)+ax(t)+a1x([t-1])=0,” Computers & Mathematics with Applications, vol. 58, no. 6, pp. 1113–1125, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. Q. Wang, Q. Zhu, and M. Liu, “Stability and oscillations of numerical solutions for differential equations with piecewise continuous arguments of alternately advanced and retarded type,” Journal of Computational and Applied Mathematics, vol. 235, no. 5, pp. 1542–1552, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. G.-C. Rota, “Combinatorial snapshots,” The Mathematical Intelligencer, vol. 21, no. 2, pp. 8–14, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. W. D. Munro, “Classroom notes: note on the Euler-MacLaurin formula,” The American Mathematical Monthly, vol. 65, no. 3, pp. 201–203, 1958. View at Publisher · View at Google Scholar · View at MathSciNet
  32. B. C. Berndt and L. Schoenfeld, “Periodic analogues of the Euler-Maclaurin and Poisson summation formulas with applications to number theory,” Acta Arithmetica, vol. 28, no. 1, pp. 23–68, 1975. View at MathSciNet
  33. W. J. Lv, Z. W. Yang, and M. Z. Liu, “Stability of the Euler-Maclaurin methods for neutral differential equations with piecewise continuous arguments,” Applied Mathematics and Computation, vol. 186, no. 2, pp. 1480–1487, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. K. E. Atkinson, An Introduction to Numerical Analysis, John Wiley & Sons, New York, NY, USA, 2nd edition, 1989. View at MathSciNet
  35. J. Stoer and R. Bulirsch, Introduction to Numerical Analysis, vol. 12 of Texts in Applied Mathematics, Springer, New York, NY, USA, 2nd edition, 1993. View at MathSciNet